Journal of Symbolic Logic

Review: Paul Dienes, Logic of Algebra

Saunders MacLane

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 4, Issue 2 (1939), 100.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183386563

JSTOR
links.jstor.org

Citation

MacLane, Saunders. Review: Paul Dienes, Logic of Algebra. J. Symbolic Logic 4 (1939), no. 2, 100. https://projecteuclid.org/euclid.jsl/1183386563


Export citation